Volume 2, Number 1
Previous Issue Next Issue

Jia-Qi Liu

J. Comp. Math., 2 (1984), pp. 1-9

Preview Full PDF 436 2192 Abstract

Guan-Quan Zhang

J. Comp. Math., 2 (1984), pp. 10-23

Preview Full PDF 461 2179 Abstract

Ping-Qi Pan

J. Comp. Math., 2 (1984), pp. 24-32.

Preview Full PDF 440 2238 Abstract

Ying-Guang Shi

J. Comp. Math., 2 (1984), pp. 33-40

Preview Full PDF 442 2102 Abstract

Yuan Xu

J. Comp. Math., 2 (1984), pp. 41-49

Preview Full PDF 558 2242 Abstract

Qing-Yang Li

J. Comp. Math., 2 (1984), pp. 50-55

Preview Full PDF 442 2284 Abstract

Qun Lin & Tao Lu

J. Comp. Math., 2 (1984), pp. 56-69

Preview Full PDF 447 2290 Abstract

Xing-Hua Wang & Shi-Ming Zheng

J. Comp. Math., 2 (1984), pp. 70-76

Preview Full PDF 455 2258 Abstract

Hou-De Han

J. Comp. Math., 2 (1984), pp. 77-88.

Preview Full PDF 434 2220 Abstract

Geng-Zhe Chang

J. Comp. Math., 2 (1984), pp. 89-92.

Preview Full PDF 454 2254 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard